Abstract and Applied Analysis

On the Analysis of Numerical Methods for Nonstandard Volterra Integral Equation

H. S. Mamba and M. Khumalo

Full-text: Open access

Abstract

We consider the numerical solutions of a class of nonlinear (nonstandard) Volterra integral equation. We prove the existence and uniqueness of the one point collocation solutions and the solution by the repeated trapezoidal rule for the nonlinear Volterra integral equation. We analyze the convergence of the collocation methods and the repeated trapezoidal rule. Numerical experiments are used to illustrate theoretical results.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 763160, 7 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049898

Digital Object Identifier
doi:10.1155/2014/763160

Mathematical Reviews number (MathSciNet)
MR3293819

Zentralblatt MATH identifier
07023036

Citation

Mamba, H. S.; Khumalo, M. On the Analysis of Numerical Methods for Nonstandard Volterra Integral Equation. Abstr. Appl. Anal. 2014 (2014), Article ID 763160, 7 pages. doi:10.1155/2014/763160. https://projecteuclid.org/euclid.aaa/1425049898


Export citation